# SDR SIMA20190912001

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 36,346 hours, 31,414 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0150
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PTRIM MAIN INOP "TRANSFERRED TO NRWC 698-ORD-04545". WLS 1 HEAT FAIL. C/A-REMOVED AND REPLACED HORIZONTAL-STABILIZER ACTUATOR IAW AMM 27-40-02 PERFORMED ELECTRICAL ZERO POSITION OF THE HORIZONTAL STABILIZER IAW AMM 27-40-02. OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK IAW 30-42-00 COULD NOT DUPLICATE. OPS CHECK GOOD.
